# SDR AALA20140624001

- Difficulty date: June 23, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N975TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53625
- Aircraft time: 43,259 hours, 20,909 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Defective
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE TAIL COMP TEMP HIGH LIGHT ILLUMINATED FOR ABOUT 2 - 3 SECONDS & THEN WENT OUT.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED CLAMP AT LT HEAT EXCHANGER.  SYS GND CHECKED NORMAL OPERATION CLOSED.
